# SDR CALA2024041801127

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047821000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CORROSION AT L/H PROFILE PANEL AT FR 58 AROUND TIE DOWN.   REMOVED AND REPLACED PROFILE PANEL AT AFT CARGO PIT FR 58 IAW A3 20 SRM 51-72-11-911-002 AND SRM 51-42-11-001 ACMP BY MECH 936069
